# SDR QXEA2016011600036

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 17,492 hours, 18,868 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN BRAKES ARE NOT RESPONSIVE, WITH OR WITHOUT THE ANTI-SKID BEING ON.  PERFORMED VISUAL INSPECTION OF BRAKES AND  BRAKE LINES, CONNECTIONS FOR LEAKS WITH NO LEAKS NOTED. C/W BLEED THE BRAKES WITH MAIN BRAKE SYS, REF Q400 AMM TASK 32-42-00-870-801. TAXIED ACFT, FOUND BRAKES TO OPERATE NORMAL, WITH NO DEFECTS NOTED.  RETURNED TO SERVICE.
